×

zbMATH — the first resource for mathematics

n-convex functions in linear spaces. (English) Zbl 0287.26013

MSC:
26A51 Convexity of real functions in one variable, generalizations
46A40 Ordered topological linear spaces, vector lattices
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ger, R.,Convex Functions of Higher Orders in Euclidean Spaces, Ann. Polon. Math.25, 293–302 (1972). · Zbl 0233.26010
[2] Kemperman, J. H. B.,A General Functional Equation, Trans. Amer. Math. Soc.86, 28–56 (1957). · Zbl 0079.33402
[3] Popoviciu, T.,Sur quelques propriétés des fonctions d’une ou de deux variables réeles, Mathematica (Cluj)8, 1–85 (1934). · Zbl 0009.05901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.